# SDR SWAA2024071010260

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 38,438 hours, 18,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE MID-CABIN EMERGENCY EXIT BROKEN<[01] R&R MID CABIN EMERGENCY EXIT SIGN ASSY PER A.M.M. 33-51-01 OPS CHECK NORMAL
